# SDR DALA2014081704636

- Difficulty date: August 14, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 20L BS 995.  DAMAGE WAS REMOVED AND REPAIR FABRCATED,  TREATED, PAINTED AND INSTALLED IAW SRM 51-30-5, 51-10-3, PAR 21 AND 14 AND 53-02, FIG 22.
